# SDR DALA1123141808

- Difficulty date: March 30, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 38,115 hours, 10,086 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Screen
- Condition: Dirty
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

AIRCRAFT DIVERTED TO MIA BECAUSE OF A BUZZING NOISE AND ELECTRICAL ODOR IN AFT GALLEY.  BOTH THE BUZZING NOISE AND THE ELECTRICAL ODOR DISSIPATED AFTER GALLEY POWER WAS TURNED OFF.  MAINTENANCE REPLACED THE RIGHT AFT FLOOR LAMP.  ADDITIONALLY, MAINTENANCE FOUND 2 INLET SCREENS ABOVE AFT GALLEY OVENS BLOCKED.  THE SCREENS WERE CLEANED AND THE AIR FLOW IS NOW NORMAL.
